# SDR DALA13022790950

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE CAM BASE WAS WORN AT AFT OF ACCESSORY COMPARTMENT AT 1100 POSITION.  THE BASE WAS REPLACED.
